MathSciNet Relay Station
MathSciNet bibliographic data
MR2878188 93E11 (93B36 93C55)
Shen, Bo; Wang, Zidong; Shu, Huisheng; Wei, Guoliang Robust $H\sb \infty$ finite-horizon filtering with randomly occurred nonlinearities and quantization effects. Automatica J. IFAC 46 (2010), no. 11, 1743–1751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement